2019
Том 71
№ 2

All Issues

Aliev I. V.

Articles: 1
Article (Russian)

Summability of series in the root functions of boundary-value problems of Bitsadze-Samarskii type

Aliev I. V.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2008. - 60, № 4. - pp. 443–452

We investigate the Abel summability of a system of eigenfunctions and associated functions of Bitsadze-Samarskii-type boundary-value problems for elliptic equations in a rectangle. These problems are reduced to a boundary-value problem for elliptic operator differential equations with an operator in boundary conditions in the corresponding spaces and are studied by the method of operator differential equations.